MathSciNet Relay Station
MathSciNet bibliographic data
MR1444773 14C20 (13D02 14J60)
Inamdar, S. P. On syzygies of projective varieties. Pacific J. Math. 177 (1997), no. 1, 71–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement